Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata to: On a realization of a complemented algebra


Author: P. P. Saworotnow
Journal: Proc. Amer. Math. Soc. 16 (1965), 1417
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1965-0184097-1
Original Article: Proc. Amer. Math. Soc. 15 (1964), 964-966.
MathSciNet review: 0184097
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184097-1
Article copyright: © Copyright 1965 American Mathematical Society